# SDR SIMA20150921003

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 27,534 hours, 22,954 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF LOUD BANGING NOISE HEARD IN ACFT RT MLG CYCLED FROM UP TO AMBER.  GEAR EXTENDED NORMALLY.  R & R RT UPLOCK BOX UPPER PROX SWITCH IAW AMM 32-61-01.  PERFORMED GEAR EXTENSION & RETRACTION OPERATIONAL CHECK IAW AMM 32-30-00.  OPERATIONS CHECKED SATISFACTORY.
